# SDR VNAA20240724004

- Difficulty date: June 19, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOUSING OF LUG 5 AT RH AILERON WAS FOUND.   LUG 5 WAS REPAIRED PER REO 670-57-61-237 REV ORIGINAL
